Approximation of Classes of ψ-Integrals of Periodic Functions of Many Variables by Rectangular Linear Means of Their Fourier Series

  • V. I. Bodraya
  • O. A. Novikov
  • V. I. Rukasov

Abstract

We obtain asymptotic equalities for deviations of rectangular linear means of Fourier series on classes of ψ-integrals of multivariable functions
Published
25.04.2005
How to Cite
BodrayaV. I., NovikovO. A., and RukasovV. I. “Approximation of Classes of ψ-Integrals of Periodic Functions of Many Variables by Rectangular Linear Means of Their Fourier Series”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 57, no. 4, Apr. 2005, pp. 564–570, http://umj.imath.kiev.ua/index.php/umj/article/view/3622.
Section
Short communications